# SDR HNAA2009031700096

- Difficulty date: March 16, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 39,576 hours, 44,609 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Valve Connector
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ROLL SPOILER INBOARD GROUND CAUTION LIGHT ILLUMINATED WHILE ADVANCING POWER FOR TAKEOFF.  FOUND BROKEN WIRE ON NUMBER ONE SYSTEM FLIGHT SPOILER LIFT/DUMP VALVE PRESS SWITCH CONNECTOR.  REPAIRED WIRE, OPS CHECK SYSTEM.  OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
